MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; DRIVER SHAFT, 1/4 INCH QUICK-CONNECT, LONG

GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; DRIVER SHAFT, 1/4 INCH QUICK-CONNECT, LONG
Model Number 6067.0055
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, evaluation is anticipated.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision was needed to remove creo hardware having to removed.

Brand Name
CREO STABILIZATION SYSTEM
Common Device Name
DRIVER SHAFT, 1/4 INCH QUICK-CONNECT, LONG
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key22398211
Report Number3004142400-2025-00139
Device Sequence Number20026807
Product Code LXH
UDI-Device Identifier00889095167955
UDI-Public00889095167955
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6067.0055
Device Lot NumberADY040BE/ADB018CE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown